Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had viral conjunctivitis, still swollen. On ocuflur. Why does it burn?

Hi, I had viral conjunctivitis 3 months back..and till today my eyes are slightly swollen, i went to a different opthalmalogist and she gave me an eye drop Ocuflur...she asked me to use it for 10 days and it will help reduce the swelling ...just want to ensure if the eye drop she has recommended is correct or not...whe ni put the eye drop in my eyes my eyes burn for a min or so ..and then the burning stops please advise
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

Ocuflur eye drops are safe enough to be put in the eyes and are nonsteroidal anti-inflammatory eye drops indicated to bring down swelling from associated inflammation. I guess you can continue with the prescribed eye drops.Some amount of burning sensation is acceptable and a known side effect of ocuflur.


Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor